# SDR DLM88980327

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, NOSE GEAR DID NOT STOW IN WELL PROPERLY.  NOSE GEAR UNSAFE LIGHT ON.  FOUND NOSE STRUT UNDERSERVICED.  SERVICED STRUT PER MM.
